# SDR 95ZZZX3987

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2158J
- Make and model: Cessna T188C
- Aircraft serial: T18803395T
- Engine: Cont TSIO520T
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134SP
- Condition: Broke
- Location: Nr 2-3 Cyls
- Part time: 442 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NEW V.A.R. CRANKSHAFT BROKE BETWEEN NR 2  AND NR 3 CYLINDERS.  THIS CRANKSHAFT HAD A TOTAL TIME OF 442 HOURS SINCE NEW.  FAILURE WAS IN-FLIGHT AND PILOT MADE SAFE LANDING WITH NO DAMAGE TO AIRCRAFT OR PROPERTY.  THIS APPEARS TO BE A DEFECTIVE CRANKSHAFT.
